Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 175–179 | Cite as

Imbedding of semigroups with reduction into monoassociative IP-loops

  • A. D. Bol'bot
Article
  • 15 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, “On the immersion of an algebraic ring into a field,” Math. Ann.,113, 686–691 (1937). Also see: Selected Works [in Russian], Vol. 1, Nauka, Moscow (1976), pp.12–15.Google Scholar
  2. 2.
    P. M. Cohn, Universal Algebra [Russian translation], Mir, Moscow (1968).Google Scholar
  3. 3.
    V. D. Belousov, Fundamentals of the Theory of Quasigroups and Loops [in Russian], Nauka, Moscow (1967).Google Scholar
  4. 4.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. D. Bol'bot

There are no affiliations available

Personalised recommendations